# SDR CALA9601850

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1009-1029
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT BS 1009 TO 1029, STRINGER 52.  THE CORRODED AREA WAS CUT OUT.  REPAIR DOUBLERS, FINGER DOUBLERS AND FILLER WERE INSTALLED IAW SRM 53-20-00, FIGURE 7.
